# SDR CALA9700572

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1741-1961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT BS 1741 TO 1961, STRINGER 4OR TO 46R.  THE SKIN PANEL WAS REPLACED AND REPAIR WAS ACCOMPLISHED IAW SRM 51-10-01, PAGE 18 AND ECRA 5330-02508.
